×

zbMATH — the first resource for mathematics

Maximal connected expansions of the reals. (English) Zbl 0396.54001

MSC:
54A10 Several topologies on one set (change of topology, comparison of topologies, lattices of topologies)
54D05 Connected and locally connected spaces (general aspects)
54D25 “\(P\)-minimal” and “\(P\)-closed” spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Douglas R. Anderson, On connected irresolvable Hausdorff spaces, Proc. Amer. Math. Soc. 16 (1965), 463 – 466. · Zbl 0127.13003
[2] Ivan Baggs, A connected Hausdorff space which is not contained in a maximal connected space, Pacific J. Math. 51 (1974), 11 – 18. · Zbl 0295.54046
[3] Carlos J. R. Borges, On extensions of topologies, Canad. J. Math. 19 (1967), 474 – 487. · Zbl 0167.20801
[4] Nicolas Bourbaki, Elements of mathematics. General topology. Part 1, Hermann, Paris; Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. Nicolas Bourbaki, Elements of mathematics. General topology. Part 2, Hermann, Paris; Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966.
[5] Louis Friedler, Open, connected functions, Canad. Math. Bull. 16 (1973), 57 – 60. · Zbl 0253.54007
[6] J. A. Guthrie, D. F. Reynolds, and H. E. Stone, Connected expansions of topologies, Bull. Austral. Math. Soc. 9 (1973), 259 – 265. · Zbl 0261.54002
[7] J. A. Guthrie and H. E. Stone, Spaces whose connected expansions preserve connected subsets, Fund. Math. 80 (1973), no. 1, 91 – 100. · Zbl 0271.54014
[8] Preston C. Hammer and W. E. Singletary, Connectedness-equivalent spaces on the line, Rend. Circ. Mat. Palermo (2) 17 (1968), 343 – 355. · Zbl 0197.19003
[9] M. Katětov, On topological spaces containing no disjoint dense sets, Rec. Math. [Mat. Sbornik] N.S. 21(63) (1947), 3 – 12 (Russian., with English summary). · Zbl 0031.28203
[10] Murray R. Kirch, A class of spaces in which compact sets are finite, Amer. Math. Monthly 76 (1969), 42. · Zbl 0175.49303
[11] R. E. Larson, Maximal connected topologies: a survey of the problem, Notices Amer. Math. Soc. 23 (1976), A-179.
[12] Norman Levine, Simple extensions of topologies, Amer. Math. Monthly 71 (1964), 22 – 25. · Zbl 0121.17203
[13] Donald F. Reynolds, Preservation of connectedness under extensions of topologies, Kyungpook Math. J. 13 (1973), 217 – 219. · Zbl 0279.54008
[14] A. K. Steiner, On the lattice of topologies, General topology and its relations to modern analysis and algebra, III (Proc. Third Prague Topological Sympos., 1971) Academia, Prague, 1972, pp. 411 – 415.
[15] J. Pelham Thomas, Maximal connected topologies, J. Austral. Math. Soc. 8 (1968), 700 – 705. · Zbl 0165.25302
[16] J. Pelham Thomas, Maximal connected Hausdorff spaces, Pacific J. Math. 57 (1975), no. 2, 581 – 583. · Zbl 0308.54002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.